Per citar aquest document:
Global configurations of singularities for quadratic differential systems with exactly three finite singularities of total multiplicity four
Artés, Joan Carles
Llibre, Jaume
Schlomiuk, Dana
Vulpe, Nicolae

Data: 2015
Resum: In this article we obtain the geometric classification of singularities, finite and infinite, for the two subclasses of quadratic differential systems with total finite multiplicity m_f=4 possessing exactly three finite singularities, namely: systems with one double real and two complex simple singularities (31 configurations) and (ii) systems with one double real and two simple real singularities (265 configurations). We also give here the global bifurcation diagrams of configurations of singularities, both finite and infinite, with respect to the geometric equivalence relation, for these classes of quadratic systems. The bifurcation diagram is done in the 12-dimensional space of parameters and it is expressed in terms of polynomial invariants. This gives an algorithm for determining the geometric configuration of singularities for any system in anyone of the two subclasses considered.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: affine invariant polynomials ; configuration of singularities ; geometric equivalence relation. ; infinite and finite singularities ; Poincaré compactification ; Quadratic vector fields
Publicat a: Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2015) , p. 1-60

DOI: 10.14232/ejqtde.2015.1.49

60 p, 2.7 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04

   Favorit i Compartir